# SDR AALA20170425004

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,519 hours, 24,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT AFT NOSE LANDING GEAR DOOR HINGE CUTOUT CRACK AT FUSELAGE STATION 94.55.  REPAIRED IAW SRM 53-05-00-001 PARAGRAPH 162 FIGURE 158.
